Auxifen Ibuprofen Gel 5% 35g

Auxifen Ibuprofen Gel 5% 35g

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Product Code : 195942

Availability: In stock

£2.50
OR
  • Contains Ibuprofen to relieve pain and inflammation
  • Effective relief from pain associated with backache
  • Relieves Rheumatic and muscular pains
  • Effective relief from pain associated with sprains, strains, lumbago and fibrositis
Description

Details

Auxifen Ibuprofen Gel 5% 35g is effective for the relief of pain and inflammation in conditions such as backache, rheumatic pains, muscular pains, sprains, strains, lumbago and fibrositis.
Ingredients

Ingredients

Active Ingredient: Ibuprofen 5% w/w. Aslso contains: Purified Water, Ethanol, Propylene glycol,Diisopropanolamine , carbomer.
Directions

Directions

For adults, the elderly and children over 14 years. Please follow the instructions on the enclosed leaflet. Use this medicine only on your skin. Apply 1 - 4cm of gel up to three times a day. Directions: Do not use more often than every 4 hours. If symptoms persist consult your doctor. Precautions: Do not use if you are allergic to Ibuprofen, any of the ingredients, Aspirin or any other painkillers. Do not use if you are more than 6 months pregnant or if you are breast feeding. Consult your doctor before use if you are taking aspirin, any other painkillers or if you are pregnant.
Reviews

Write Your Own Review

  • Format:(YYYY-mm-dd)